Advertisement

Mathematische Annalen

, Volume 314, Issue 1, pp 127–158 | Cite as

Gromov invariants and symplectic maps

  • Eleny-Nicoleta Ionel
  • Thomas H. Parker
Mathematics Subject Classification (1991):53C23 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Eleny-Nicoleta Ionel
    • 1
  • Thomas H. Parker
    • 2
  1. 1. M.I.T., Cambridge, MA 02139, USA US
  2. 2. Michigan State University, East Lansing, MI 48824, USA US

Personalised recommendations